# SDR 2000UALA00798

- Difficulty date: December 20, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N7453U
- Make and model: Boeing 727222
- Aircraft serial: 21907
- Aircraft time: 60,390 hours, 34,856 cycles
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR LIGHT AND RED DOOR LIGHTS STAYED ON AFTER GEAR RETRACTION.  GEAR RECYCLED AND LIGHT STAYED ON.  NOISE SOUNDED LIKE GEAR DOORS OPEN.  *S/D*  ACCOMPLISHED NLG DOOR RIG CHECK PER MAINTENANCE MANUAL.  CYCLED GEAR THREE TIMES, PLUSMANUAL GEAR EXTENSION.  ALL OPERATIONS NORMAL.  ENGINEERING NOTE:  NO ADDITIONAL WRITE-UPS WERE REPORTED AGAINST THIS AIRCRAFT FOR ABNORMAL NOSE GEAR DOOR LIGHT INDICATIONS SINCE THIS INCIDENT.
